# SDR DALA2023121510273

- Difficulty date: September 27, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 56,956 hours, 29,247 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 LEFT AND RIGHT ELEVATOR SERVO CONTROLS AND HINGES TOO MUCH PLAY. CORRECTIVE ACTION: R/R FITTINGS. OK FOR SVC. (4544510)
